# SDR SWIA2021090760737

- Difficulty date: June 25, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 BETWEEN FS 320 AND FS 338 IS CORRODED.    (C-CHECK RO 9/3/21)   REMOVED PAX DOOR INTERCOSTAL DD2 BETWEEN F.S. 320.00 AND 338.00 IAW CRJ-200 SRM 51-42-06 AND 51-42-21 REVISION 38B - 25 NOV 2020 AND REPAIRED CORROSION ON INTERCOSTAL IAW MHIRJ REO 601R-52-11-2886 REV - - DATED 2021-07-26. INSTALLED SAME SERVICEABLE INTERCOSTAL IAW CRJ-200 SRM 51-42-06 AND 51-42-21 REVISION 38B - 25 NOV 2020. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
